MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. UNIFY; UNIFY 4.2MM VARIABLE ANGLE SCREW, SELF-DRILLING, 16MM

GLOBUS MEDICAL, INC. UNIFY; UNIFY 4.2MM VARIABLE ANGLE SCREW, SELF-DRILLING, 16MM
Model Number 597.616
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices were not available for evaluation as they remain in the patient.The images provided showed that the first and last screw in a four screws construct had broken during insertion of a plate located at c7-t1, both screws were located at t1.It appears that the four tabs on the screw snapped off.The plate is supported by an ellipse construct at c5-t2.The patient is not experiencing any pain and is staying under close watch.No revision surgery is planned at the moment.An exact cause of the reported issue cannot be determined at this time.
 
Event or Problem Description
It was reported that two unify screws broke during insertion and was left slightly protruding from the plate.This event occurred in (b)(6).

Brand Name
UNIFY
Common Device Name
UNIFY 4.2MM VARIABLE ANGLE SCREW, SELF-DRILLING, 16MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12600909
Report Number3004142400-2021-00196
Device Sequence Number19140489
Product Code KWQ
UDI-Device Identifier00889095166743
UDI-Public00889095166743
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D235765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number597.616
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;